# SDR COMA0260356

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 15,186 hours, 14,092 cycles
- Engine: Ge CF343A1
- Engine time: 17,881 hours, 16,850 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Seal
- Part number: 5018T49P03
- Condition: Leaking
- Location: R/H Agb
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5570 R/H ENGINE LOW OIL PRESSURE WARNING.REPLACED THE ACCESSORY GEAR BOX DRIVE SEALS AT AXIS D,F,&BB.
